# SDR AALA202109201530

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 21,388 hours, 10,058 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Part number: 893301AEC
- Condition: Faulty
- Location: Zone 700 - Gears
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: THRUST REVERSER FAULT MESSAGE FOR RH ENGINE, FLIGHT DIVERTED TO MIA. REPLACED EXTENSION PROXIMITY SENSOR FOR RH MLG IAW AMM 32-31-73, OPS CHECK GOOD.
